# SDR UPS804965

- Difficulty date: November 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N729UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46029
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR D-CHECK, MAINTENANCE FOUND VERTICAL STAB LE LOWER INTERIOR SECTION HAS THE ENDS OF FRAME RIBS CRACKED AT XFS 104.75 LT AND RT, XFS 111.15 AND LT XFS 122.75.  STOP DRILLED CRACKS, FABRICATED REPAIR ANGLE AND INSTALLED REPAIR PER SRM 55-2-0 AND 51-1-20D.
